# SDR DL757090082

- Difficulty date: January 20, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37508
- Condition: Dented
- Location: Bs 1701-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS 1701 AND 1720, STRINGER 16R AND 17R WAS DENTED.  THE DENT WAS CUTOUT, INSPECTED, AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED WITH SUPPLEMENTAL INSPECTIONS.
